On the robustness of stability for uncertain large-scale systems subjected to multiple time delays

Tzuu Hseng S. Li, Chien Hua Lee, Fan Chu Kung

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

The robustness problem of stability for large-scale uncertain systems with a class of multiple time delays is addressed in this paper. By applying the complex Lyapunov stability theorem, the matrix measure techniques, and norm inequalities, a new approach for solving a general case of the above problem is proposed. Several robust stability conditions, delay-dependent or delay-independent, are derived to guarantee the asymptotic stability and exponential stability of the uncertain large-scale time-delay systems. Moreover, these obtained results can also be applied to the stabilization design.

Original languageEnglish
Pages (from-to)563-586
Number of pages24
JournalCircuits, Systems, and Signal Processing
Volume14
Issue number5
DOIs
Publication statusPublished - 1995 Sep 1

All Science Journal Classification (ASJC) codes

  • Signal Processing
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the robustness of stability for uncertain large-scale systems subjected to multiple time delays'. Together they form a unique fingerprint.

  • Cite this